# SDR SIMA201910285001

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,925 hours, 32,829 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 8151138
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD 1 LEAK CLIMBING THROUGH FL180. AIR RETURN TO CMH. WE BURNED OFF THE EXTRA FUEL FOR A NORMAL LANDING. "TRANSFERRED TO NRWC 674-CMH-04717" G. DAVID GOULD JR. 151543-C/A-FOUND COUPLING #12 OM #1 PACK VALVE LEAKING. REMOVED AND REPLACD COUPLING IAW ETN-EM-21-056. OPS AND LEAK CHECK GOOD IAW AMM 21-51-01. OPS CHECK GOOD. NO LEAKS DETECTED.
